# SDR ASOA03053

- Difficulty date: February 10, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7012210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN MGM, THE CEILING EMERGENCY LIGHT AT ROW 14 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CEILING EMERGENCY LIGHT LAMP AT ROW 14.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
